MAUDE Adverse Event Report: ETHICON INC. SURGICEL; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

ETHICON INC. SURGICEL; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Catalog Number 1953
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Hypoxia (1918); Nausea (1970); Pneumonia (2011); Vomiting (2144); Respiratory Failure (2484); Confusion/ Disorientation (2553); Abdominal Distention (2601); Insufficient Information (4580)
Date of Event 10/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a small bowel resection with lateral duodenojejunostomy with cholecystectomy procedure on (b)(6) 2025 and absorbable hemostat was used.This is a serious adverse events (sae) from an investigator regarding a subject, who was enrolled in corza study cm-ts01: phase iii study to compare the efficacy and safety of tachosil and surgicel original as an adjunct to control mild to moderate soft tissue bleeding during surgery, and experienced emesis, delayed gastric emptying, nausea , multifocal/aspiration pneumonia, acute respiratory failure and delirium episode while administered with surgicel original (oxidized regenerated cellulose) at right retroperitoneum due to bleeding during small bowel resection with lateral duodenojejunostomy with cholecystectomy surgery.On (b)(6) 2025, the subject signed the informed consent form.On (b)(6) 2025, the subject was randomized to surgicel original (oxidized regenerated cellulose) with 1 surgicel original 2 in x 3 in.The subject underwent small bowel resection with lateral duodenojejunostomy with cholecystectomy when surgicel original (oxidized regenerated cellulose) was administered for bleeding at right retroperitoneum.At 6 minutes the patient failed to achieve hemostasis and therefore was treated with electrocautery suture.The product batch/lot number was reported as tdb5531.On (b)(6) 2025, the subject was presented to emergency room (er) with abdominal bloating, nausea, emesis associated with postoperative delayed gastric emptying.Additionally, he had exacerbation of preexisting dysphagia resulting in aspiration pneumonia and hypoxia, causing delirium.The subject was diagnosed with multifocal/aspiration pneumonia (severe), acute hypoxic respiratory failure (moderate), emesis and nausea which lead to hospitalization.He had poor oral intake and frequent intermittent vomiting since surgery.The likely cause of emesis was associated with delayed gastric emptying after gist tumor removal which was not an unexpected complication of the surgery performed.Relevant laboratory tests included computerized tomography (ct), electrocardiogram (ekg), chest x-ray, arterial blood gas (abg) and oxygen saturation (o2).Computerized tomography (ct) showed no pulmonary embolism, scattered patchy bilateral airspace opacities, greatest in the bilateral lower lobes, findings concerning multifocal pneumonia, prominent mediastinal and right hilar lymph nodes which were likely reactive, mild paraseptal and centrilobular emphysema, coronary artery calcifications, interval resection of small bowel mass with duodenojejunostomy, distended, fluid-filled stomach (delayed gastric emptying).There was a small amount of blood products in the gallbladder fossa.Electrocardiogram (ekg) showed normal sinus rhythm.Chest x-ray showed that the heart size was within normal limits, aortic arch was calcified, patchy bilateral perihilar and lower lung airspace opacities, appearance favors multifocal infection and no large effusion or pneumothorax was found.Arterial blood gas (abg) was not drawn.Oxygen saturation (o2) in room air was 79% and on 6 l high flow nasal cannula (hfnc) was 98%.On (b)(6) 2025, the subject experienced delirium episode (moderate).On (b)(6) 2025, the subject¿s clinically significant laboratory investigations included hemoglobin 8.0 g/dl (range: 13.4 ¿ 17), hematocrit 25.5 % (range: 40 ¿ 54), rbc 3.58 m/ul (range: 4.18 - 5.51), mcv 71 fl (range: 81 ¿ 99),mch 22.2 pg (range: 27 ¿ 34) and neutrophils counts 95 % % (range: 0 ¿ 100).On (b)(6) 2025 the subject¿s clinically significant laboratory results included hemoglobin 8.3 g/dl (range: 13.4 ¿ 17), hematocrit 25.7 % (range: 40 ¿ 54), rbc 3.57 m/ul (range: 4.18 - 5.51), mcv 72 fl (range: 81 ¿ 99), mch 23.2 pg (range: 27 ¿ 34) and neutrophils counts 94 % (range: 0 ¿ 100).On an unknown date, the subject underwent a barium sallow test (result unspecified), on (b)(6) 2025, the patient experienced dysphagia (severe).On (b)(6) 2025, the events 'dysphagia' and 'emesis' resolved and the subject was discharged from the hospital.On (b)(6) 2025, at outpatient clinic visit, it was confirmed that dysphagia improved but not taking 100% of calories orally (po).The subject had planned to return to the clinic in 3 to 4 weeks for g tube removal.Treatment medications included ondansetron, and erythromycin.The subject was given intensive speech therapy.For emesis and delayed gastric emptying, the patient was given feeding g tube and discharged home for speech therapy.Action taken with surgicel original (oxidized regenerated cellulose) in response to the events, aspiration pneumonia, acute hypoxic respiratory failure, delirium, impaired gastric emptying, nausea, emesis, dysphagia were considered as not applicable (single use).The outcome of the events, multifocal/aspiration pneumonia, acute hypoxic respiratory failure, emesis, nausea, delayed gastric emptying and dysphagia were reported as recovering/resolving.The outcome of the event, delirium episode was reported as recovered/resolved.The subject¿s hemoglobin (hgb) remained low as expected after major abdominal surgery, but there was clinical evidence of resolution and improvement.The reporter provided the seriousness of the event emesis as serious (moderate) due to hospitalization and disability (poor per oral intake and frequent intermittent vomiting since surgery) and causality as not related to surgicel original (oxidized regenerated cellulose), as it was related to delayed gastric emptying and complications from gist.The reporter assessed the event dysphagia as serious (severe) due to hospitalization and disability (persistent trouble swallowing requiring nasogastric tube (ng) tube and npo regimen) and provided causality to be not related surgicel original (oxidized regenerated cellulose), intervention or surgery but related to post-operative complication due to gastrointestinal (gi) issues.The reporter assessed the events, multifocal/aspiration pneumonia, acute hypoxic respiratory failure, nausea and delirium episode as non-serious (moderate) and causality as not related to surgicel original (oxidized regenerated cellulose).The reporter provided the seriousness of the event delayed gastric emptying as non-serious (severe) and the causality as not related to surgicel original (oxidized regenerated cellulose).The company assessed the event emesis as serious due to hospitalization and disability and causality as not reported to and expected for treatment with surgicel original (oxidized regenerated cellulose), as it was related to delayed gastric emptying and complications from gist.The company assessed the event dysphagia as serious (hospitalization and disability), not related to and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The company assessed the events multifocal/aspiration pneumonia, acute hypoxic respiratory failure, impaired gastric emptying and delirium episode, as non-serious, causality as not related to, and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The company assessed the event, nausea as non-serious, causality as not related to and expected for treatment with surgicel original (oxidized regenerated cellulose).The company assessed the event, dysphagia, as serious due to hospitalization and disability (persistent trouble swallowing requiring ng tube and npo regimen) and causality as not related to and unexpected for treatment with surgicel original (oxidized regenerated cellulose).Follow-up information was received on 04-nov-2025 with active follow-up on 07-nov-2025 and 08-nov-2025 which included the following: additional serious event of dysphagia, event details including outcome/causality of emesis, nausea and delayed gastric emptying, laboratory tests, clinical therapy and treatment medications.This information has been incorporated into the above narrative.Follow up information was received on 04-dec-2025 which included the following: product details, event details, laboratory/diagnostic test results and clinical course.This information has been incorporated into the above narrative.Follow up information was received on 08-jan-2026 which included the following: event 'low hemoglobin/chronic anemia' (pt: anaemia) was deleted; end date of events 'dysphagia' and 'emesis', treatment medication and concomitant medication were added, and clinical course was updated.This information has been incorporated into the above narrative.On (b)(6) 2026, this non-medically significant correction was identified to the report which was previously received on (b)(6) 2026.The amendment included update of surgicel formulation and narrative correction.The already existing statement was replaced with the statement "on (b)(6) 2025, the subject was randomized to surgicel original (oxidized regenerated cellulose) with 1 surgicel original 2 in x 3 in.The subject underwent small bowel resection with lateral duodenojejunostomy with cholecystectomy when surgicel original (oxidized regenerated cellulose) was administered for bleeding at right retroperitoneum.At 6 minutes the patient failed to achieve hemostasis and therefore was treated with electrocautery suture.The product batch/lot number was reported as tdb5531".This information has been incorporated into the narrative of the report.Case comments: the events multifocal/aspiration pneumonia, acute hypoxic respiratory failure and delirium episodeare assessed as non-serious, not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events low hemoglobin/chronic anemia and nausea are assessed as non-serious, not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event emesis is assessed as serious (hospitalisation and disability), not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event impaired gastric emptying as serious (medically significant), not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).Follow-up information was received on (b)(6) 2025 and (b)(6) 2025.The events multifocal/aspiration pneumonia, acute hypoxic respiratory failure, impaired gastric emptying and delirium episode are assessed as non-serious, not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events low hemoglobin/chronic anemia and nausea are assessed as non-serious, not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event emesis is assessed as serious (hospitalisation and disability), not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event dysphagia is assessed as serious (hospitalisation and disability), not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).Follow up information was received on 04-dec-2025: the event emesis is assessed as serious (hospitalisation and disability), not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event dysphagia is assessed as serious (hospitalisation and disability), not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events multifocal/aspiration pneumonia, acute hypoxic respiratory failure, impaired gastric emptying and delirium episode are assessed as non-serious, not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events low hemoglobin/chronic anemia and nausea are assessed as non-serious, not related and expected for treatment with surgicel original (oxidized regenerated cellulose).Follow up information was received on (b)(6) 2026: event low hemoglobin/chronic anemia was deleted.The event emesis is assessed as serious (hospitalisation and disability), not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event dysphagia is assessed as serious (hospitalisation and disability), not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events multifocal/aspiration pneumonia, acute hypoxic respiratory failure, impaired gastric emptying and deliriumepisode are assessed as non-serious, not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The event nausea is assessed as non-serious, not related and expected for treatment with surgicel original (oxidized regenerated cellulose).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Additional information: h6.A manufacturing record evaluation was performed for the finished device batch tdb5531, 1953-16 and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: a 6.Race, b 6.Tests/lab data including dates, b 7.Medical history/preexisting condition.Additional information and corrected b5: this is a report received from an investigator in the united states, regarding an 82-year-old male, who was enrolled in corza study cm-ts01: phase iii study to compare the efficacy and safety of tachosil and surgicel original as an adjunct to control mild to moderate soft tissue bleeding during surgery, and experienced emesis, dysphagia, delayed gastric emptying, nausea, multifocal/aspiration pneumonia, acute respiratory failure and delirium episode while administered with surgicel original (oxidized regenerated cellulose) at right retroperitoneum due to bleeding during small bowel resection with lateral duodenojejunostomy with cholecystectomy.The subject¿s social condition included tobacco usage (currently,0.5 packs per day).The subject¿s current medical conditions included type 2 diabetes mellitus with retinopathy and iron deficient anemia (since (b)(6) 2014), history of prostate cancer (since (b)(6) 2021), rectal bleeding (since (b)(6) 2022), iron deficiency (since (b)(6) 2022), arteriovenous malformation of duodenum and chronic gastrointestinal (gi) bleeding (since (b)(6) 2024) and gastrointestinal stromal tumor of jejunum (since (b)(6) 2025).The subject¿s surgical history included polyps removed on prostate (on an unknown date in 2012).The subject¿s current surgical procedure included small bowel resection with lateral duodenojejunostomy withcholecystectomy (on (b)(6) 2025).The subject¿s relevant concomitant medication included acetaminophen for unknown indication, alteplase for iron deficient anemia and enoxaparin as preventive medication.On (b)(6) 2025, the subject signed the informed consent form.On (b)(6) 2025, the subject was randomized to surgicel original (oxidized regenerated cellulose) with 1 surgicel original hemostat (2 in × 3 in) for mild bleeding at right retroperitoneum during small bowel resection with lateral duodenojejunostomy with cholecystectomy.At 6 minutes the patient failed to achieve hemostasis and therefore was treated with electrocautery suture.The product batch/lot number was reported as tdb5531.On (b)(6) 2025, the subject was admitted to the hospital for emesis (moderate) and was diagnosed with postoperative delayed gastric emptying (severe), nausea (moderate), multifocal/aspiration pneumonia (severe) and acute hypoxic respiratory failure (moderate).Further emesis was assessed with seriousness of persistent or significant disability/incapacity since the subject had poor oral intake and frequent intermittent vomiting since surgery.The likely cause of emesis was associated with delayed gastric emptying after gist tumor removal which was not an unexpected complication of the surgery performed.Relevant laboratory tests on (b)(6) 2025 included computerized tomography (ct), electrocardiogram (ekg), chest x-ray, arterial blood gas (abg) and oxygen saturation (o2).Computerized tomography (ct) showed no pulmonary embolism, scattered patchy bilateral airspace opacities, greatest in the bilateral lower lobes, findings concerning multifocal pneumonia, prominent mediastinal and right hilar lymph nodes which were likely reactive, mild paraseptal and centrilobular emphysema, coronary artery calcifications, interval resection of small bowel mass with duodenojejunostomy, distended, fluid-filled stomach (delayed gastric emptying).There was a small amount of blood products in the gallbladder fossa.Electrocardiogram (ekg) showed normal sinus rhythm.Chest x-ray showed that the heart size was within normal limits, aortic arch was calcified, patchy bilateral perihilar and lower lung airspace opacities, appearance favors multifocal infection and no large effusion or pneumothorax was found.Arterial blood gas (abg) was not drawn.Oxygen saturation (o2) in room air was 79% and on 6 l high flow nasal cannula (hfnc) was 98%.On (b)(6) 2025, the subject¿s laboratory investigations included hemoglobin 8.0 g/dl (range: 13.4 ¿ 17), hematocrit 25.5 % (range: 40 ¿ 54), wbc 18.0 k/ul (range: 3.6 - 10.6), mcv 71 fl (range: 81 ¿ 99), absolute neutrophil count (abs) 17.1 k/ul (range: 1.7 ¿ 7.5).On (b)(6) 2025 the subject¿s relevant laboratory results included hemoglobin 7.5 g/dl (range: 13.4 ¿ 17), hematocrit 24.0 % (range: 40 ¿ 54), absolute neutrophils count 13.5 k/ul (range: 1.7 ¿ 7.5) and white blood cell count (wbc) 14.8 k/ul (range: 3.6 - 10.6).On (b)(6) 2025 the subject¿s relevant laboratory results included hemoglobin 8.3 g/dl (range: 13.4 ¿ 17), hematocrit 25.7 % (range: 40 ¿ 54), mcv 72 fl (range: 81 ¿ 99), absolute neutrophil count (abs) 10.1 k/ul (range: 1.7 ¿ 7.5).On an unknown date, the subject underwent a barium sallow test (result unspecified).On (b)(6) 2025, the subject experienced delirium episode (moderate).On (b)(6) 2025, the patient experienced dysphagia (severe).On (b)(6) 2025, the subject was discharged from the hospital.On (b)(6) 2025, at outpatient clinic visit, it was confirmed that dysphagia improved but not taking 100% of calories orally (po).The subject had planned to return to the clinic in 3 to 4 weeks for g tube removal.Treatment medications included ondansetron for emesis, nausea and delayed gastric emptying, and erythromycin for multifocal/aspiration pneumonia.The subject was given intensive speech therapy.For emesis and delayed gastric emptying, the patient was given feeding g tube and discharged home for speech therapy.Action taken with surgicel original (oxidized regenerated cellulose) in response to the events, aspiration pneumonia, acute hypoxic respiratory failure, delirium, impaired gastric emptying, nausea, emesis and dysphagia was considered as not applicable (single use).The outcome of the events, multifocal/aspiration pneumonia, acute hypoxic respiratory failure, emesis, nausea, delayed gastric emptying and dysphagia were reported as recovering/resolving.The outcome of the event, delirium episode was reported as recovered/resolved.The subject¿s hemoglobin (hgb) remained low as expected after major abdominal surgery, but there was clinical evidence of resolution and improvement.The reporter assessed the events, emesis and dysphagia as serious (hospitalization and disability) and as not related to surgicel original (oxidized regenerated cellulose).The reporter assessed the events, multifocal/aspiration pneumonia, acute hypoxic respiratory failure, nausea, delayed gastric emptying and delirium episode as non-serious (moderate) and as not related to surgicel original (oxidized regenerated cellulose).The company assessed the events, emesis and dysphagia as serious (hospitalization and disability) as not related to and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The company assessed the events, multifocal/aspiration pneumonia, acute hypoxic respiratory failure, delayed gastric emptying and delirium episode as serious (important medical event) and as not related to, and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The company assessed the event nausea as non-serious and as not related to, and unexpected for treatment with surgicel original (oxidized regenerated cellulose).Follow-up information was received on 04-nov-2025 with active follow-up on (b)(6) 2025 which included the following: additional serious event of dysphagia, event details including outcome/causality of emesis, nausea and delayed gastric emptying, laboratory tests, clinical therapy and treatment medications.This information has been incorporated into the above narrative.Follow up information was received on 04-dec-2025 which included the following: product details, event details, laboratory/diagnostic test results and clinical course.This information has been incorporated into the above narrative.Follow up information was received on 08-jan-2026 which included the following: event 'low hemoglobin/chronic anemia' (pt: anaemia) was deleted; end date of events 'dysphagia' and 'emesis', treatment medication and concomitant medication were added, and clinical course was updated.This information has been incorporated into the above narrative.On 03-feb-2026, this non-medically significant correction was identified to the report which was previously received on 08-jan-2026.The amendment included update of surgicel formulation and narrative correction.The already existing statement was replaced with the statement "on 02-oct-2025, the subject was randomized to surgicel original (oxidized regenerated cellulose) with 1 surgicel original 2 in x 3 in.The subject underwent small bowel resection with lateral duodenojejunostomy with cholecystectomy when surgicel original (oxidized regenerated cellulose) was administered for bleeding at right retroperitoneum.At 6 minutes the patient failed to achieve hemostasis and therefore was treated with electrocautery suture.The product batch/lot number was reported as tdb5531".This information has been incorporated into the narrative of the report.Follow up information was received on 19-may-2026, which included the following: social condition, current medical conditions, past surgical history, removal of event end dates, updates to event expectedness for nausea/dysphagia and laboratory test results, were updated.This information has been incorporated into the above narrative.No further information was requested.Case comments: the events multifocal/aspiration pneumonia, acute hypoxic respiratory failure and delirium episode are assessed as non-serious, not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events low hemoglobin/chronic anemia and nausea are assessed as non-serious, not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event emesis is assessed as serious (hospitalisation and disability), not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event impaired gastric emptying as serious (medically significant), not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).Follow-up information was received on 04-nov-2025 and 07-nov-2025.The events multifocal/aspiration pneumonia, acute hypoxic respiratory failure, impaired gastric emptying and delirium episode are assessed as non-serious, not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events low hemoglobin/chronic anemia and nausea are assessed as non-serious, not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event emesis is assessed as serious (hospitalisation and disability), not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event dysphagia is assessed as serious (hospitalisation and disability), not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).Follow up information was received on 04-dec-2025: the event emesis is assessed as serious (hospitalisation and disability), not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event dysphagia is assessed as serious (hospitalisation and disability), not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events multifocal/aspiration pneumonia, acute hypoxic respiratory failure, impaired gastric emptying and delirium episode are assessed as non-serious, not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events low hemoglobin/chronic anemia and nausea are assessed as non-serious, not related and expected for treatment with surgicel original (oxidized regenerated cellulose).Follow up information was received on 08-jan-2026: event low hemoglobin/chronic anemia was deleted.The event emesis is assessed as serious (hospitalisation and disability), not related and expected for treatment with surgicel original (oxidized regenerated cellulose).The event dysphagia is assessed as serious (hospitalisation and disability), not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The events multifocal/aspiration pneumonia, acute hypoxic respiratory failure, impaired gastric emptying and delirium episode are assessed as non-serious, not related and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The event nausea is assessed as non-serious, not related and expected for treatment with surgicel original (oxidized regenerated cellulose).Follow up information was received on 19-may-2026, the company assessed the events, emesis and dysphagia as serious (hospitalization and disability) as not related to and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The company assessed the events, multifocal/aspiration pneumonia, acute hypoxic respiratory failure, delayed gastric emptying and delirium episode as serious (important medical event) and as not related to, and unexpected for treatment with surgicel original (oxidized regenerated cellulose).The company assessed the event nausea as non-serious and as not related to, and unexpected for treatment with surgicel original (oxidized regenerated cellulose).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SURGICEL
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24611524
Report Number2210968-2026-02662
Device Sequence Number10214544
Product Code LMG
UDI-Device Identifier10705031003033
UDI-Public(01)10705031003033(17)271231(10)TDB5531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N12159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1953
Device Lot NumberTDB5531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/27/2026
05/26/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/30/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient RaceBlack Or African American